32894 articles – 26190 Notices  [english version]
.:. Consultation > Par auteur > Alaa .:.
3 documents classés par :

A domain decomposition method for second order nonlinear equations
Alaa N. E., Roche J.-R.
Dans The 7th European Conference on Numerical Mathematics and Advanced Applications (2007) - [hal-00606437 - version 1]
fulltext access Theoretical and Numerical Analysis of a Class of Nonlinear Elliptic Equations
Alaa N. E., Roche J. R.
Mediterranean Journal of Mathematics 2 (2005) 327-344 [hal-00095236 - version 1]
fulltext access Theoretical and Numerical Analysis of a Class of Nonlinear Elliptic Equations
Alaa N. E., Roche J. R.
N° RR-5270 (2004) [inria-00070728 - version 1]